# SDR 2014FA0000547

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: General aviation
- Aircraft: N3241F
- Make and model: Mooney M20E
- Aircraft serial: 670034
- Engine: Lyc IO360A1A
- Engine time: 2,963 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 41234
- Part serial: 91F033
- Condition: Failed
- Location: Fuel System
- Part time: 919 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT DURING TAKEOFF.  AFTER CONSIDERABLE TROUBLESHOOTING IT WAS DISCOVERED THAT THE ENGINE DRIVEN FUEL PUMP WAS AFFECTED BY AD 93-11-11 .  THE PUMP EXHIBITED ALL THE SYMPTOMS AND FAILURES THAT THE AD NOTE ADDRESSED. INSTALLED A FACTORY NEW FUEL PUMP AND THE ENGINE PERFORMED NORMALLY.
